# SDR CA001019018

- Difficulty date: September 21, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Lear 25B
- Aircraft time: 9,695 hours
- Engine: Ge CJ6108
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Accumulator
- Part number: 2505701277
- Condition: Separated
- Location: Thrust Reverser
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER FLAPS SELECTED TO 10 DEGREES HYDRAULIC PRESSURE DROPPED TO 0 PSI ALTERNATE GEAR EXTENSION USED. FOUND THRUST REVERSER ACCUMULATOR SPLIT IN TWO. WHICH DRAINED ALL HYDRAULIC FLUID AND PUT HOLE IN REAR FUSELAGE. 1. ACCUMULATOR REPLACED SYSTEM GROUND TESTED SEVERAL TIMES. FOUND TO  WORK NORMAL. 2. HOLE REPAIRED.3.HYDRAULIC FILTERS CHECKED FOR METAL AND REPLACED. TOTAL HOURS SINCE NEW UNKNOWN TOTAL HOURS SINCE INSTALLED 850.8 HRS.TOTALCYCLES SINCE INSTALLED SEPTEMBER 1998721 CYCLES
